Back to Ask the Diabetes Team Ask the Diabetes Team

From Celina, Ohio, USA:

My wife has diarrhea very often. Then, she has burning and bleeding. Is this normal? She also is very tired and acts confused at times. When we talk to our doctor, he says it is nothing. Is this an adjustment to the medication she takes? Or, do we need to look for a more talkative and attentive doctor? She also has started menopause with heat flashes and then she is freezing, not normal for her at all. She also takes blood pressure medicine. My wife takes Avandamet (1/2 tablet twice a day) and Vasotec (1 tablet twice a day).


Diarrhea can occur with the Avandamet. Burning and bleeding do not sound normal. I am not sure where she is bleeding from. Could it be she has hemorrhoids with the diarrhea? In any event, this needs to be investigated by your physician. The confusion is not a normal side effect of the medication. I would suggest that if you cannot have these symptoms investigated, you find another physician who can help.


Original posting 9 Jul 2004
Posted to Other and Type 2


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.